| Catalog Number |
Y923H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6.Component code: g07002: device not returned.
Event or Problem Description
It was reported that a canine underwent a tooth extraction on (b)(6) 2024 and suture was used.The suture broke while tying the knot while closing the gums.Another like device was used to complete the procedure.There were no adverse consequences for the patient.No further information was provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/14/2024.H6 component code: g07002 pending evaluation of returned device.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.A device has been received; however clarification is requested whether the product belongs to this complaint.The following information was requested: product code y922h, lot tbmbrj.1.Could you please clarify if the additional device belongs to this complaint? 1a.If yes, did a device malfunction occur during the same procedure? 2.If not, could you please clarify if the additional received product belongs to a different complaint? if so, can you please provide the complaint number.3.If the device was not reported before, please provide more details of device malfunction 4.If the product doesn¿t belong to any complaint, please let us know so we can discard it or advise if the product is required to be returned.5.If you have the correct complaint product in your possession, please forward the product to ethicon as soon as possible.If you have already sent the product to ethicon, please reply to (b)(4) with the ups, dhl or fedex tracker number.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information : d4 primary udi number.Corrected information : d9 and h6.To date the device has not been returned.If the device or further details are received later a supplemental medwatch will be sent.